MathSciNet Relay Station
MathSciNet bibliographic data
MR186919 35.47
Serrin, James Removable singularities of solutions of elliptic equations. II. Arch. Rational Mech. Anal. 20 1965 163–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement